Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why is there itchy rashes on my face, and neck ? I had stomach ulcers and treated with utricaria

i have persistent itchy rashes on ny face ,neck area for the past 8 months. i ve been trated by 3 dermatologists and 1 medicine spacialist but the rash still stays. could this be due to gynae problems? its hard enough to sleep peacefully at night with itching and scratching the said areas, please help. i am 32, 5 ft.3 inchs,55 kgs,have stomach ulcers in the past and treated with urticaria and hospitalised 6 yrs back for typhoid
Thu, 19 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,   ,   ,   ,  
Treatment/Therapy
Medical Topics
  User's Response
's  Response
Dear friend,
Dont worry ok, i want you to try homeopathy, consult a well qualified homeopathic doctor in your area and take medicine regularly for 3 months. You will get better soon.
Never supress the skin rashes using allopathic medicines again, it will just become more and more complicated.
Explain all the diseases you have been suffering to the homeopathic doctor and ask for the constitutional medicine. This constitutional medicine will cure you.
Thank you
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi Rosalyn, Welcome to HealthcareMagic Forum.
Did you have the similar history in your Childhood? You are having Atopic Dermatitis that is Eczema which is an itchy inflammation of your skin which may result from a malfunction in your body's immune system. Self care measures such as avoiding soaps or other irritants and applying Steroid creams or ointments, can relieve you of your itching. It may not be related to your Previous health History or any Gynecological problem. Get yourself examined by a Dermatologist as you will require oral and topical steroids, antibiotics, Oral anti histamines. In rare cases you may require Phototherapy but it can cause Side effects like Premature ageing and Skin cancer.
Avoid rapid changes of temperature, sweating and stress, avoid direct contact with wool products. Avoid scratching and apply cool compresses to where you itch. Take warm baths and Moisturize your skin, use a homidifier at home. Be sure to keep your humidifier clean to ward off bacteria and fungi. Avoid clothing that is tight or wollen fabrics. This will help you avoid irritation. Also wear loose clothing in hot weather or during exercise to prevent excessive sweating.

Wish you Good Health, Take Care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i was told that baking powder would help stomach ulcers. additionally, i am trying to understand the difference between ulcers that are treatable with antibiotics and those that are not. my client was told he has the type that DO NOT GET ANTI BIOTICS...any advice?

doctor1 MD

hai,, i need to make three test for my husband,,who is 35 yrs old.. with throat, stomach and gall bladder? with throat he had an operation 5 yrs before.. now when ever he keeps taking continously,,, he has pain.. his stomach has mild ulcer problems.. and there s a tiny 1mm polypolip in his gall bladder,, not grown since two yrs.. but we wish to get a complete health check up?

doctor1 MD

Hi, My friend has a stomach ulcer and is taking nexium. She also is taking Human growth hormone which is a three month course to treat an old L5 injury. The nexium doesn t seem to be working. Is there any issues with taking nexium and Human growth hormone together? Would the human growth hormone be making the stomach ulcer grow?

Recent questions on  Peptic ulcer disease

doctor1 MD

Hi, Is it better to take tums for indigestion/IBS or a proton inhibitor like Dexilant? Please note that I am a high risk patient for osteoporosis and diabetes, based on family history and gestational diabetes .

doctor1 MD

ok its Saturday night. ive had an ulcer before. been taking lots of pain meds also past 5 days ive had a agravating increasing pain in stomach treated that w Pepto , Zantac , carafate pain has increased steadily so today pain is badddd! nothing is...

doctor1 MD

My husband has symptoms that make me think he has an ulcer. He refuses to see his physician, and is trying to ease emotional stress by sleeping for hours through the day. He does not hesitate to drive me anywhere for diagnoses and treatments, but...

doctor1 MD

I have little red bumps all over my stomach and chest that don t itch . I am a bit overweight and a teen. I play many sports which might be just a sweat rash , but I don t know why I also have them on my stomach in that case. They seem to be appearing in only the places I don t tan. Could you give me some insight on what they may, or may not be?

doctor1 MD

I have a peptic ulcer , or so I think, hunger burning pain relieved with food or antaciids. Can t afford to go to a dr at the present. Am a regular user of ibuprophen, 800 mg, on a daily basis, sometimes 4 times a day, have been know to take them when drinking alcohol, using them also to help with heavy menstruation , I am 52, so I do go some time without periods. I take Prilosec every morning, started with zantac , changed today, been doing this for a week. Drastically changed my diet , no soda , no Caffeine, no pork, no red meat. Drinking water, fat free milk, some chicken and veggies. Now my question. My stools are great as far as texture and times I go, but they have gone from a med - dark brown, to a golden yellow brown color. When I wipe, and excuse me for the graphic nature, it is more yellow. The color could be described as a golden rod color. Is it normal for your stool to change color with a huge diet change. I must mention that I am also a hypochondriac, and this is driving me crazy. Have looked online everywhere, can t find any range of normal colored stool. Well too bad, at the moment, I can t afford to pay what is required to see the answer. Thanks, Karla

doctor1 MD

dear doctor i am suffering from gastric ulcer for the last 2 months with occult blood in the stools can i take the following 1 aloe vera juice empty stomach in the morning 2 avipatikar churna 3 times a day after meals with water 3 can i do kapal bhati pranayam in the morning apart from these any other medicines you may prescribe rgds j chawla-chandigarh

doctor1 MD

Hi XXXXX For 3 years I have had a sharp pain in my chest on the left side it comes and goes ,its like a knife pushed into my chest some days other times its a dull ache .I have told my doctor about it, he says its my back ,but it comes when I have no back ache. I walk my dog every day and have a healthy diet, I do not drink ,I do work at my desk for I am an artist is this causing my problem, WWW.WWWW.WW